Cetirizine-ADGC – Main Ingredients
10 mg cetirizine dihydrochloride
The recommended dose is
Adults and adolescents over 12 years old
10 mg once a day, 1 tablet.
Children from 6 to 12 years old
5 mg twice a day as 1/2 tablet, twice a day.
Patients with moderate renal impairment are recommended to take 5 mg as 1/2 film-coated tablet once a day.
If you have severe kidney disease, talk to your doctor or pharmacist who can adjust the dose accordingly.
The medicine is an antiallergic agent.
The medicine is indicated for adults and children over 6 years old for.
Relief of nasal and eye symptoms in seasonal and year-round allergic rhinitis.
Relief of urticaria
Contraindications:
The medicine should not be taken
if you have severe kidney disease (severe renal failure with creatinine clearance less than 10 ml / min).
if you are allergic to cetirizine dihydrochloride, hydroxyzine or other piperazine derivatives (closely related active substances in other drugs) or any of the other ingredients of this medicine.
The drug should be avoided in pregnant women. Accidental use of the drug by pregnant women should not lead to harmful effects on the fetus. However, the drug should be taken only if necessary and after consulting a doctor.
Breastfeeding
Cetirizine passes into breast milk. Side effects associated with cetirizine may occur in infants who are breastfed. Therefore, until you consult a doctor, you should not take the drug during breastfeeding.
Notes
What should you pay attention to?
– Be careful if you are lactose intolerant. If you have to follow a diabetic diet, you should take into account the sugar content.
Store in a cool, dry place, out of reach of children
“Herbapol,Cratónico ,Cratonic 30” has been added to your cart. View cart
KSK-Pharma, Cetirizin-ADGC 100 KSK-Pharma
€16.40
KSK-Pharma Cetirizin-ADGC 100 is an antiallergic drug. It is indicated for adults and children over 6 years of age for the relief of nasal and eye symptoms in seasonal and year-round allergic rhinitis, relief of urticaria.
Description
Additional information
Weight | 0.10 kg |
---|---|
Manufacturer |
KSK-Pharma |
Dosage Form |
Tablets |
Usage |
Unisex |
Reviews (0)
Be the first to review “KSK-Pharma, Cetirizin-ADGC 100 KSK-Pharma” Cancel reply
You must be logged in to post a review.
Shipping & Delivery
Related products
Ursapharm, Allergo-Comod 15ml Ursapharm
€16.60
Blanco Pharma, Cetixin 10mg 50 Blanco Pharma
€7.28
1A Pharma, Deslora 5mg 6 1A Pharma
€4.38
Pluspharma, Desloratadin 5mg 30 Pluspharma
€12.30
Weber & Weber, Allvent intens 30 Weber & Weber
€36.34
Weber & Weber Allvent intens 30 is used for dietary seasonal allergic rhinitis such as hay fever and its most typical symptoms - red, watery and irritated eyes, sneezing and runny nose, swelling of the nasal mucosa, itching and redness of the nose, dry cough or difficulty breathing, urticaria (redness of the skin, contact dermatitis).
Dexcel Pharma, CetiDex 10mg 100 Dexcel Pharma
€16.78
Aliud Pharma, Cetirizin AL 1mg 150ml Aliud Pharma
€12.44
GlaxoSmithKline, Fenistil 1mg 30 GlaxoSmithKline
€20.88
Reviews
There are no reviews yet.